# SDR ASAA2022121341168

- Difficulty date: December 13, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,709 hours, 7,739 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32041
- Part serial: F05821
- Condition: Faulted
- Location: Cockpit
- Part time: 24,771 hours, 7,755 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI-IN WITH APU RUNNING AND ELECTRIC AVAILABLE APU GENERATORS WOULD NOT COME ONLINE. APU GEN VOLTAGE READ 0 (ZERO). GROUNDED - YES. OPERATED APU GERATION SYSTEM WITH NO DISCREPANCIES NOTED. CYCLED POWER SEVERAL TIMES BETWEEN APU AND ENGINES, ALL OPS NML. REPLACED P5-4 PANEL, AND PERFORMED INSTALLATION TEST, ALL TEST PASS. GROUND VERIFICATION SATISFACTORY. REF B737-900 AMM 24-21-51, 24-21-00,71-00-00, 49-11-00.  ORIG SUBMISSION DATE:  12/19/2022
